Publications

Export 3763 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
G
Grace, S. R., S. Abbas, and J. R. Graef, "Oscillation of even order nonlinear dynamic equations on time-scales", Mathematica Moravica, vol. 26, issue 1, pp. 47-55, 2022. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Some further results on oscillatory behavior of solutions of nth order delay differential equations", Ordinary and Partial Differential Equations: Springer, pp. 172-182, 1985. Abstract
n/a
Grace, S. R., R. P. Agarwal, and W. Sae-jie, "Monotone and oscillatory behavior of certain fourth order nonlinear dynamic equations", Dynamic Systems and Applications, vol. 19, issue 1, pp. 25, 2010. Abstract
n/a
Grace, S. R., "Oscillatory and Asymptotic Behavior of Higher Order Nonlinear Difference Equations", Mediterranean Journal of Mathematics, vol. 18, issue 4: Springer, pp. 1-7, 2021. Abstract
n/a
Grace, S. R., and J. R. Graef, "On the asymptotic behavior of solutions of certain forced third order integro-differential equations with δ-Laplacian", Applied Mathematics Letters, vol. 83: Elsevier, pp. 40-45, 2018. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation criteria for damped functional differential equations", Dynamics and Stability of Systems, vol. 9, issue 3: Taylor & Francis, pp. 215-222, 1994. Abstract
n/a
Grace, S. R., H. Adıgüzel, J. Alzabut, and J. M. Jonnalagadda, "Asymptotic Behavior of Positive Solutions for Three Types of Fractional Difference Equations with Forcing Term", Vietnam Journal of Mathematics, vol. 49, issue 4: Springer, pp. 1151-1164, 2021. Abstract
n/a
Grace, S. R., and H. A. El-Morshedy, "cс 2000 Heldermann Verlag Journal of Applied Analysis 06 (2000) 087–103", Journal of Applied Analysis, vol. 6, pp. 087-103, 2000. Abstract
n/a
Grace, S. R., and J. R. Graef, "Oscillatory behavior of second order nonlinear difference equations with a nonlinear nonpositive neutral term", Miskolc Mathematical Notes, vol. 20, issue 2: University of Miskolc, Hungary, pp. 899-910, 2019. Abstract
n/a
Grace, S. R., "On the oscillatory behavior of solutions of nonlinear fractional differential equations", Applied Mathematics and Computation, vol. 266: Elsevier, pp. 259-266, 2015. Abstract
n/a
Grace, S. R., "Oscillations of certain functional differential equations", Czechoslovak Mathematical Journal, vol. 49, issue 1: Springer, pp. 45-52, 1999. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for second order nonlinear differential equations", Journal of mathematical analysis and applications, vol. 124, issue 1: Elsevier, pp. 213-224, 1987. Abstract
n/a
Grace, S. R., and M. A. El-Beltagy, "Oscillatory behavior of solutions of certain integrodynamic equations of second order on time scales", Abstract and Applied Analysis, vol. 2014: Hindawi Publishing Corporation, 2014. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation criteria for forced neutral differential equations", Czechoslovak Mathematical Journal, vol. 44, issue 4: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 713-724, 1994. Abstract
n/a
Grace, S. R., G. G. Hamedani, and B. S. Lalli, "Dept. of Department of Engineering Mathematics, Faculty of Engineering", Dynamic Systems and Applications, vol. 4: Dynamic Publishers, pp. 391-404, 1995. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for second order superlinear differential equations with damping", Journal of the Australian Mathematical Society, vol. 53, issue 2: Cambridge University Press, pp. 156-165, 1992. Abstract
n/a
Grace, S. R., "Oscillatory behavior of third-order nonlinear difference equations with a nonlinear-nonpositive neutral term", Mediterranean Journal of Mathematics, vol. 16, issue 5: Springer, pp. 1-14, 2019. Abstract
n/a
Grace, S. R., F. A. R. U. K. F. ABI-KHUZAM, G. ADOMIAN, D. H. ARMITAGE, B. AULBACH, M. A. R. K. J. BALAS, S. R. BERNFELD, P. A. U. L. BINDING, R. O. M. A. N. O. M. D&ANTIS, and G. A. B. R. I. E. L. L. A. DI BLASIO, "GORMAN, AD, 566", Journal of Mathematical Analysis and Applications, vol. 102, pp. 606-607, 1984. Abstract
n/a
Grace, S. R., R. P. Agarwal, and S. Pinelas, "Comparison and oscillatory behavior for certain second order nonlinear dynamic equations", Journal of Applied Mathematics & Computing, vol. 35, issue 1-2: Springer Nature BV, pp. 525, 2011. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation of solutions of higher order forced functional differential inequalities", Journal of Mathematical Analysis and Applications, vol. 94, issue 2: Elsevier, pp. 525-535, 1983. Abstract
n/a
Grace, S. R., "On the oscillatory and asymptotic behavior of solutions of certain integral equations", Mediterranean Journal of Mathematics, vol. 5, issue 13, pp. 2721-2732, 2016. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory and asymptotic behavior of solutions of differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 104, issue 1: Elsevier, pp. 79-94, 1984. Abstract
n/a
Grace, S. R., R. P. Agarwal, R. Pavani, and E. Thandapani, "Oscillation theorems for certain fourth order nonlinear difference equations", International Journal of Difference Equations (IJDE), vol. 3, issue 1: Citeseer, pp. 71-85, 2008. Abstract
n/a
Grace, S. R., "Oscillation of even order nonlinear functional differential equations with deviating arguments", Funkcial. Ekvac, vol. 32, issue 1, pp. 989, 1989. Abstract
n/a
Grace, S. R., "Oscillation theorems for second order nonlinear differential equations with damping", Mathematische Nachrichten, vol. 141, issue 1: Wiley Online Library, pp. 117-127, 1989. Abstract
n/a